# SDR SWAA2021071538747

- Difficulty date: December 12, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR SUPPORT ANGLE ON FUEL BOOST PUMP AREA BETWEEN IFSS 110 AND IFSS 120 AT RT WING / REPLACED FRONT SPAR SUPPORT ANGLE ON FUEL BOOST PUMP AREA BTW IFSS 110 ON IFSS 120 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 51-40-02 57-20-10-1A-3 ALLOWABLE DAMAGE 3 AND DRAWING N. 112A2004 REV A AND 116A3939 REV B MACHINING FROM MATERIAL 7050T7451 BATCH 2020-1835
